MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REDAPT SLVLS MONO STEM 190MM SZ 19 HO; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

SMITH & NEPHEW, INC. REDAPT SLVLS MONO STEM 190MM SZ 19 HO; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 71354486
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery of her right tha system (unknown product) on (b)(6) 2020 due to a periprosthetic right femur fracture.During the revision surgery, the whole primary tha system was explanted and replaced with a redapt modular shell and a redapt femoral system, along with a cable/sleeve orthopedic 2mm dall-miles hip vitallium set from a competitor.As reported, the patient suffered from a postoperative periprosthetic right femur fracture around the prosthesis on (b)(6) 2020.The patient underwent a revision surgery within the same month to address the issue.During this second surgery, the internal fixation system of right femur was revised.There is no further information at this time.The current state of health of the patient is unknown.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).H3.H6: this complaint was opened by smith+nephew to document a patient complication identified through the review of clinical evidence from post market clinical data collection activities that includes reference to the use of a smith+nephew product.The reported issue(s) relate to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.

Brand Name
REDAPT SLVLS MONO STEM 190MM SZ 19 HO
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key20233283
Report Number1020279-2024-01853
Device Sequence Number8042917
Product Code MEH
UDI-Device Identifier00885556580806
UDI-Public885556580806
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K211176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number71354486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: 71332515 / LOT: UNKNOWN; PN: 71332525 / LOT: UNKNOWN; PN: 71332530 / LOT: UNKNOWN; PN: 71342800 / LOT: UNKNOWN; PN: 71352362 / LOT: UNKNOWN; PN: 71358208 / LOT: UNKNOWN; PN: 71358222 / LOT: UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight77 KG